# SDR N6WA201805294002

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 33,967 hours, 23,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE ACFT JACKING POINT BL 0 STRINGER 27, BS 280.  REMOVED AND REPLACED THE LT AND RT NLG JACK POINT SUPPORT IAW SRM 51-42-13.
